# SDR SWAA2013012311723

- Difficulty date: January 17, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 63,073 hours, 52,706 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545800
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SHEAR TIE AT THE AFT LOWER CORNER OF THE FWD ENTRY DOOR SURRROUND INTERNAL STRUCTURE BETWEEN STR 15L AND STR 17L.  REPLACED SHEAR TIE IAW SRM.
